# SDR 2014F00152

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BS 986.5, RBL 43.5 UPPER CHORD FWD FLANGE UNDERNEATH CLIPNUT HAS CORROSION.
